Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The range of $m$-dissipative sets


Author: Chi-Lin Yen
Journal: Bull. Amer. Math. Soc. 78 (1972), 197-199
MSC (1970): Primary 47B44
DOI: https://doi.org/10.1090/S0002-9904-1972-12912-4
MathSciNet review: 0290211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 470-476. MR 35 #3496. MR 212626
  • 2. F. E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867-874. MR 38 #580. MR 232254
  • 3. F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-882. MR 38 #581. MR 232255
  • 4. R. H. Martin, Lyapunov functions and autonomous differential equations in a Banach space (to appear).
  • 5. T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. MR 37 #1820. MR 226230
  • 6. S. Ôharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149-1154. MR 36 #3167. MR 220100

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B44

Retrieve articles in all journals with MSC (1970): 47B44


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12912-4

American Mathematical Society